# SDR UALA2011071403578

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,912 hours, 21,681 cycles
- Engine: Pwa PW2037
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS WITH POSSIBLE 2 PUNCTURES TO THE LT AILERON.  APPROXIMATELY 18 INCHES OUTBOARD OF THE INBOARD EDGE.
